# SDR 97ZZZX4709

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BX
- Make and model: Bell 206B
- Aircraft serial: 2872
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Condition: Failed
- Location: Eng Comp
- Part time: 10,565 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY LANDING DUE TO COMPRESSOR STALL.  FOUND CASE EROSION AND LOSS OF VANE.
